MathSciNet Relay Station
MathSciNet bibliographic data
MR2187640 (2006i:35149) 35K55 (35B30 35K15 35K65 65M15)
Chen, Gui-Qiang; Karlsen, Kenneth H. $L\sp 1$-framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006), no. 3, 937–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement